S-Numbers of Weighted Shift Operators on P-Summable Formal Entire Functions of M-Variables
Nashat Faried1, Z.A. Hassanain2, H. Abd El Ghaffar3 & A. Lokman3 Show affiliations
- Ain Shams Universit, Egypt
- El-Gazeera High Institute for Engineering and Technology, Egypt
- Ain Shams University, Egypt
Journal of Mathematics and Statistics, Volume 15, Issue 1, pp. 79–85 · doi.org/10.3844/jmssp.2019.79.85
Abstract
The idea of multiplying a formal Taylor power series by z to make a right shift operator on the space of all square summable sequences of real numbers was due to A.L. Shield. In this work, we consider Taylor power series in m-variables and we give upper and lower estimations of s-numbers for multiplication of m- right weighted shift operators. This allowed us to estimate upper bounds for s-numbers of infinite series of m-right weighted shift operators and give some applications.
Licence and reuse
Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.
How to reuse this articleResponses (0)
About this article
Faried, N., Hassanain, Z., Abd El Ghaffar, H. & Lokman, A. (2019). S-Numbers of Weighted Shift Operators on P-Summable Formal Entire Functions of M-Variables. Journal of Mathematics and Statistics, 15(1), 79–85. https://doi.org/10.3844/jmssp.2019.79.85
- Licence
- CC BY 3.0
- Issue
- Volume 15, Issue 1
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
